Alert archive / Georgia / River Flood Warnings in 2022
River Flood Warning 87, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 7, 2022, 12:42 AM EDT for Cobb County, Douglas County, Georgia. It took effect at Apr 7, 2022, 1:10 AM EDT. It was in force for 8 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2022, 12:42 AM EDT (04:42 UTC)
- In effect from
- Apr 7, 2022, 1:10 AM EDT
- Expired
- Apr 7, 2022, 9:36 AM EDT
- In force
- 8 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Cobb County, GA, Douglas County, GA
The radar
The Atlanta radar (KFFC), 46 km from the middle of the area, began a volume at 04:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sweetwater Creek near Austell (AUSG1). The gauge peaked at 10.20 ft at Apr 7, 2022, 1:00 AM EDT.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 13 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02337000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
269
WGUS42 KFFC 070442
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1242 AM EDT Thu Apr 7 2022
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Sweetwater Creek near Austell affecting Douglas and Cobb Counties.
For the Sweetwater Creek...including Powder Springs, Powder Springs,
Powder Springs, Northwest Austell, Austell, Austell, Austell 6S...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC067-097-071645-
/O.NEW.KFFC.FL.W.0087.220407T0510Z-220407T2249Z/
/AUSG1.1.ER.220407T0510Z.220407T1200Z.220407T1648Z.NO/
1242 AM EDT Thu Apr 7 2022
...FLOOD WARNING IN EFFECT UNTIL THIS EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Sweetwater Creek near Austell.
* WHEN...Until this evening.
* IMPACTS...At 10 feet, Flood Stage is reached. Minor flooding
occurs in the woodlands and fields upstream and downstream from
the gage near the Interstate 20 bridge. Portions of a paintball
playing field just downstream of the bridge begin to flood.
Athletic fields in the Woodrow Wilson Park on Mount Vernon Road
begin to flood due to water backing up in ditches.
* ADDITIONAL DETAILS...
- At 12:15 AM EDT Thursday the stage was 9.8 feet and rising
quickly.
- Forecast...The river is expected to rise above flood stage
early this morning to a crest of 10.8 feet this morning. It
will then fall below flood stage this afternoon.
- Flood stage is 10 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3379 8464 3385 8463 3380 8459 3374 8459
3370 8463 3376 8466
$$1 follow-up statement
615
WGUS82 KFFC 071336
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
936 AM EDT Thu Apr 7 2022
...The Flood Warning is cancelled for the following rivers in
Georgia...
Sweetwater Creek near Austell affecting Douglas and Cobb Counties.
GAC067-097-071445-
/O.CAN.KFFC.FL.W.0087.000000T0000Z-220407T1336Z/
/AUSG1.1.ER.220407T0439Z.220407T0500Z.220407T0623Z.NO/
936 AM EDT Thu Apr 7 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Sweetwater Creek near Austell.
* ADDITIONAL DETAILS...
- At 9:15 AM EDT Thursday the stage was 9.3 feet and falling.
- Forecast...The river is expected to fall to 3.1 feet Tuesday
morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3379 8464 3385 8463 3380 8459 3374 8459
3370 8463 3376 8466
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 6, 5:41 PM EDT, 7 hours 1 minute earlier.
Area forecast discussion, Apr 6, 5:41 PM EDT, 7 hours 1 minute before
Area Forecast Discussion National Weather Service Peachtree City GA 541 PM EDT Wed Apr 6 2022 .UPDATE... Updated for the expansion of the Flood Watch. .PREV DISCUSSION... /Issued 500 PM EDT Wed Apr 6 2022/ UPDATE... Updated to add the TOR watch for north Georgia. PREV DISCUSSION... /Issued 301 PM EDT Wed Apr 6 2022/ .Afternoon Area Forecast Discussion... SHORT TERM /Tonight through Thursday Night/... No major changes to thinking in the short term forecast, so have included very in-depth previous discussion from Thiem. Mesoanalysis shows very saturated environment under FEW/SCT cloud deck, allowing for ample insolation with temps climbing into the 80s, with Tds in the 70s. This sets the stage with SBCAPE values 3000+ j/kg, ample instability for any storms that fire, in tandem with impressive mid- lvl lapse rates and mid-lvl flow. Current hazards for central Georgia remain large hail, gusty to damaging winds from downbursts, tornadoes and bouts of heavy rain. Stratus and Fog remain resilient over N GA, with metro Atlanta seeing cloud decks as low as 1000ft, with FG/DZ and lowered visibilities just now lifting, hindering CAPE development. This has setup a pseudo-front along the I-20 corridor with large temp disparity. However, looking to this evening, although CAMS have been all over the place in spatial coverage and timing of frontal passage. However, severe weather potential for N GA remains on track with some form of a QLCS to enter NW GA by 23-02z. As mentioned, see previous discussion for additional info: Morgan Previous Short Term Discussion Below... One Enhanced Risk Severe Weather Outlook down, one more to go! Despite a strong quasi-linear convective system sweeping through the forecast area today, with widespread reports of wind damage and over a dozen noted tornadic debris signatures, the area remains in a general warm sector regime with abundant low-level warmth and moisture. In the mid-layers (500-700 hPA), very dry air was left behind following the storm system, which is helping to keep scattered light sprinkles/showers from growing more upscale, however, by noon broad southwesterly flow will increase moisture in these levels as well and boosting PWATs from near an inch in this morning's special 06Z sounding to back over an inch and a half by the afternoon for Central Georgia, setting the stage for another potential round of severe weather. Central Georgia, this afternoon into the early evening... Abundant moisture return by the afternoon in the low- to mid-levels, is going to be timed with a northward moving coastal, baroclinic boundary and a very weak mid-level shortwave trough. This setup will result in a rather abnormal setup for severe weather for this region, but one that has worrisome combination of severe parameters: * A weak shortwave will provide lower-level lift across the region, which will act as a trigger mechanism for convective development and will cool the mid-levels between 500-700 hPa, creating lapse rates near 7 C/km. * With zonal-flow in place in the mid-levels with the rapid invasion of the shortwave later in the afternoon, offsetting effects of advection warmer mid-level air won't be as present as they otherwise would in a more classic Southeastern SVR setup. * Cooling in the mid-levels, combined with warm and very moist air advecting in off the Gulf will create surface-based CAPE values between 2000-3000 J/kg this afternoon. * In general, wind profiles aloft are rather weak (0-6 km shear values are below 30 kts) due to the weak nature of the shortwave likely resulting in shorter-lived, popcorn-like cells that collapse on themselves after approx an hour with very little wind shear between 2-6 km. * However, in the lowest 2 km, wind shear is decent with quarter- circle hodographs providing good streamwise vorticity into developing right-moving storms and increasing the potential for rotating thunderstorms and spin-up circulations. The result of all this in an environment in Central Georgia this afternoon with no strong organizing trigger mechanism typical for a more organized severe thunderstorm development, although mesoscale boundaries or bands may change this. However, the parameters are good for shorter-lived (1-2 hours) storms capable of large hail and rapidly developing short-lived tornadic circulations. This threat followed by cooler, drier air in the mid-levels allowing evaporative cooling which combined with water loading will present downburst/microburst potential as storm updrafts collapse. Additionally, with 1-3 inches of rain previously fallen, a flooding threat will be present anywhere heavier rain persists for prolonged periods of time. North Georgia, this evening into the overnight hours... In north Georgia, a strong cold front from a more organized synoptic system is expected to surge into for northwest Georgia just before sunset. This will provide a stout triggering mechanism for storm development, with stronger winds aloft more supportive of longer-lived supercell development. The dynamics for north Georgia during this time is everything that's missing for Central Georgia during the afternoon. However, despite the better dynamics the thermodynamics are more lacking. * The moisture return for north Georgia will be less abundant resulting in PWATs just above an inch for the area, likely resulting in convective storms struggling to become more robust. * Storms in the south earlier in the day may rob some surface-based instability in the region. With that said, forecast values of surface-based CAPE are still expected to be above 2000 J/kg, but begin falling after 6 PM. * The timing of the cold front may keep storms elevated after 8 PM, limiting severe potential. * With these factors in mind, low-level wind profiles are much more favorable to tornadic supercells if they can overcome the drier air aloft. Hodographs show sickle-cell structures through 4-6 km, with decent, but not perfect, storm-relative streamwise vorticity. * Dry air in the mid levels, could cause strong evaporative cooling fueled downbursts in any robust storms that do form. These winds combined with the storm motion could create several instances of damaging wind gusts. All in all, please stay aware of any watches or warnings issued for your area through the day and into tonight. Please have a plan of action ready in case it is needed. Following the cold front tonight, more tranquil weather is in store with clearing skies, breezy NW winds, and highs generally in the 60s by Thursday. Thiem LONG TERM /Friday through Wednesday/... Anomalous temperatures still on track for the weekend. Temps should begin to slowly moderate towards normal on Sunday. Friday and Saturday night's lows should be 5 to 15 degrees below normal. Saturday's highs will range from 15 to 25 degrees below normal for this time of year. Frost/Freeze products will likely be needed Friday night and Saturday night. Previous Long Term Discussion Below... The impressive, expansive upper trough that fueled our final round of active weather continues to dig further down across the southeast, with a tight pressure gradient on its outer edge (~20-22 mb difference across GA). As such, gusty gradient winds will be possible through Saturday afternoon when the trough begins to lift across the mid-Atlantic states. Several shortwave disturbances rounding the inner edge of the trough will lead to increased cloud cover and brief bursts of rain across north GA on Friday into Saturday. A surface high from over the Gulf and stout upper ridging break the active pattern as they settle in across the southeast on Sunday to round off the weekend and take us through the beginning of the work week. Temperatures will be quite cool for April standards following the cold frontal passage on Thursday night. Have added the potential for areas of frost on Sunday morning, when minimum temperatures are coolest and winds begin to calm. Highs will stall out in the mid-50s to 60s, 12-15 degrees below average; lows through the weekend will be in the 30s, about 5-10 degrees below average. As the surface high begins to drift across the southeast Sunday, winds shift to be primarily from the southeast, and temperatures recover to seasonable highs in the 70s-80s and lows in the 40s. 96 AVIATION... 18Z Update... Metro TAF sites socked in stubborn LIFR/IFR cigs, expecting gradual improvement through the afternoon as daytime mixing occurs. Have SHRA starting at 18z as precip overspreads the area along a shortwave, with low-end potential of TS, but confidence is too low at this time to include. TSRA will be possible again tonight after 00z as a cold front pushes through metro TAF sites. After frontal passage, winds turn NW by 08z tonight, remaining elevated between 9-13kts. Should go VFR cigs/vsbys tomorrow between 11-14z as drier air rushes in. //ATL Confidence...18Z Update... Low to medium on all elements Morgan && .PRELIMINARY POINT TEMPS/POPS... Athens 55 68 43 61 / 70 0 0 5 Atlanta 52 66 43 58 / 90 0 0 5 Blairsville 45 62 36 52 / 100 5 5 40 Cartersville 47 66 41 57 / 90 0 0 10 Columbus 55 69 44 64 / 70 5 0 0 Gainesville 52 65 43 57 / 90 0 0 10 Macon 57 72 43 67 / 70 5 0 0 Rome 49 66 41 57 / 90 0 0 10 Peachtree City 50 67 41 60 / 80 0 0 5 Vidalia 63 72 48 68 / 90 30 5 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch through Thursday morning for the following zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee...Crawford... Crisp...Dodge...Dooly...Emanuel...Glascock...Greene...Hancock... Harris...Houston...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Macon...Marion...Meriwether...Monroe... Montgomery...Morgan...Muscogee...Oglethorpe...Peach...Pike... Pulaski...Putnam...Schley...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup... Twiggs...Upson...Warren...Washington...Webster...Wheeler... Wilcox...Wilkes...Wilkinson. Tornado Watch until 10 PM EDT this evening for the following zones: Baldwin...Bibb...Bleckley...Butts...Catoosa... Chattahoochee...Chattooga...Clayton...Coweta...Crawford... Crisp...Dade...Dodge...Dooly...Emanuel...Fannin...Fayette... Gilmer...Glascock...Gordon...Greene...Hancock...Harris...Heard... Henry...Houston...Jasper...Jefferson...Johnson...Jones...Lamar... Laurens...Macon...Marion...Meriwether...Monroe...Montgomery... Morgan...Murray...Muscogee...Newton...Peach...Pike...Pulaski... Putnam...Schley...Spalding...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup... Twiggs...Upson...Walker...Warren...Washington...Webster... Wheeler...Whitfield...Wilcox...Wilkes...Wilkinson. && SHORT TERM...NListemaa LONG TERM....96 AVIATION...Morgan
Hazardous weather outlook, Apr 7, 12:26 AM EDT, 16 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1226 AM EDT Thu Apr 7 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-080430- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1226 AM EDT Thu Apr 7 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. ...A FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING FOR PORTIONS OF CENTRAL GEORGIA... .DAY ONE...Tonight... One final round of showers and thunderstorms are expected to move through eastern and central Georgia through the night. The primary threat will be flash flooding with saturated soils receiving an additional half to one and a half inches of rainfall. Other threats will include frequent lightning and strong gusty winds. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Apr 6, 11:40 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1140 PM EDT Wed Apr 6 2022
GAZ052-053-066-067-070415-
Coweta GA-Troup GA-Heard GA-Meriwether GA-
1140 PM EDT Wed Apr 6 2022
...A strong thunderstorm will impact portions of northwestern
Meriwether, Heard, northeastern Troup and southwestern Coweta
Counties through 1215 AM EDT...
At 1140 PM EDT, a strong thunderstorm was over Franklin, moving east
at 45 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Newnan, Franklin, Hogansville, Grantville, Centralhatchee, Moreland,
Lone Oak, East Newnan, Corinth, Powers Crossroads, Handy, Texas and
Harrisonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3316 8524 3336 8518 3340 8476 3330 8476
3314 8483
TIME...MOT...LOC 0340Z 266DEG 40KT 3326 8510
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHLocal storm report, Apr 6, 11:52 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1152 PM EDT WED APR 06 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM FLASH FLOOD 1 WNW JUNCTION CITY 32.61N 84.48W
04/06/2022 TALBOT GA EMERGENCY MNGR
SEVERAL ROADS REPORTED CLOSED TO DUE FLASH FLOODING
AROUND TALBOT COUNTY PER EM.
&&
EVENT NUMBER FFC2200370
LUSKLocal storm report, Apr 7, 12:09 AM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1209 AM EDT THU APR 07 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM FLASH FLOOD 2 NW CENTERVILLE 32.65N 83.71W
04/06/2022 PEACH GA AMATEUR RADIO
ROAD FLOODING FROM OVERFLOWING DITCHES NEAR BYRON ALONG
HWY 41.
&&
EVENT NUMBER FFC2200371
LUSKSpecial weather statement, Apr 7, 12:15 AM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1215 AM EDT Thu Apr 7 2022
GAZ046-053>057-066-067-070445-
Fayette GA-Rockdale GA-Clayton GA-Coweta GA-Troup GA-Spalding GA-
Meriwether GA-Henry GA-
1215 AM EDT Thu Apr 7 2022
...Strong thunderstorms will impact portions of northwestern
Spalding, south central Rockdale, Fayette, northern Meriwether,
northwestern Henry, northeastern Troup, eastern Coweta and Clayton
Counties through 1245 AM EDT...
At 1214 AM EDT, a line of strong thunderstorms was along a line
extending from near Riverdale to near Thomas Crossroads to
Hogansville, and moving east at 35 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Newnan, McDonough, Fayetteville, Jonesboro, Peachtree City,
Stockbridge, Forest Park, Riverdale, Hampton, Tyrone, Morrow,
Lovejoy, Senoia, Hogansville, Grantville, Luthersville, Brooks,
Moreland, Sharpsburg and Turin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3340 8474 3354 8450 3355 8446 3357 8446
3360 8441 3356 8402 3333 8436 3308 8462
3312 8498
TIME...MOT...LOC 0414Z 270DEG 32KT 3352 8442 3338 8466 3316 8489
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, Apr 7, 12:25 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1225 AM EDT THU APR 07 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG 1 WNW SCOTLAND 32.05N 82.83W
04/06/2022 TELFAIR GA AMATEUR RADIO
POWERLINES DOWN ALONG 400 BLOCK OF MCRAE SCOTLAND RD
DUE TO WINDS FROM GUST FRONT.
&&
EVENT NUMBER FFC2200372
LUSKLocal storm report, Apr 7, 12:30 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1230 AM EDT THU APR 07 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM TSTM WND DMG 3 WNW DUBLIN 32.55N 82.96W
04/06/2022 LAURENS GA AMATEUR RADIO
TREE DOWN ON POWERLINES ALONG SPRINGDALE RD BETWEEN
WAVERLY DR AND BEAVER RUNN.
&&
EVENT NUMBER FFC2200373
LUSKThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 8:12 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Toombs, Treutlen and 1 more | 48 min |
| Apr 6, 8:17 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Whitfield | 28 min |
| Apr 6, 8:19 PM EDT | Special Weather Statement | FFC | Floyd | 26 min |
| Apr 6, 8:20 PM EDT | Special Weather Statement | FFC | Fannin | 25 min |
| Apr 6, 8:22 PM EDT | Tornado Warning | FFC | Emanuel, Johnson | 23 min |
| Apr 6, 8:36 PM EDT | Tornado Warning | FFC | Emanuel | 12 min |
| Apr 6, 8:45 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Pickens | 30 min |
| Apr 6, 8:55 PM EDT | Special Weather Statement | FFC | Fannin | 35 min |
| Apr 6, 8:57 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 18 min |
| Apr 6, 9:14 PM EDT | Special Weather Statement | FFC | Dawson, Gilmer, Lumpkin | 31 min |
| Apr 6, 9:16 PM EDT | Special Weather Statement | FFC | Union | 29 min |
| Apr 6, 9:26 PM EDT | Special Weather Statement | FFC | Haralson | 34 min |
| Apr 6, 10:06 PM EDT | Special Weather Statement | FFC | Cobb, Douglas | 24 min |
| Apr 6, 10:11 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 34 min |
| Apr 6, 10:23 PM EDT | Special Weather Statement | FFC | Carroll | 37 min |
| Apr 6, 10:32 PM EDT | Special Weather Statement | FFC | Douglas, Fulton | 28 min |
| Apr 6, 10:51 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 24 min |
| Apr 6, 11:05 PM EDT | Special Weather Statement | FFC | Carroll, Douglas | 25 min |
| Apr 6, 11:15 PM EDT | Special Weather Statement | FFC | DeKalb | 30 min |
| Apr 6, 11:40 PM EDT | Special Weather Statement | FFC | Coweta, Heard | 35 min |
| Apr 6, 11:43 PM EDT | River Flood Warning | FFC | Bibb, Crawford, Houston, Peach | 47 hr |
| Apr 6, 11:49 PM EDT | River Flood Warning | FFC | Monroe | 23 hr |
| Apr 7, 12:15 AM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 30 min |
| Apr 7, 12:45 AM EDT | Special Weather Statement | FFC | Henry, Newton, Spalding | 30 min |
| Apr 7, 12:49 AM EDT | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 41 hr |
| Apr 7, 1:09 AM EDT | Flash Flood Warning | FFC | Clayton, Fayette, Henry, Newton, Rockdale | 5 hr |
| Apr 7, 1:24 AM EDT | Special Weather Statement | FFC | Butts, Jasper | 36 min |
| Apr 7, 1:28 AM EDT | Special Weather Statement | FFC | Lamar, Pike, Upson | 32 min |
| Apr 7, 1:35 AM EDT | Special Weather Statement | FFC | Forsyth | 25 min |
| Apr 7, 2:04 AM EDT | Special Weather Statement | FFC | Barrow, Jackson | 26 min |
| Apr 7, 2:18 AM EDT | River Flood Warning | FFC | Newton, Rockdale | 4 hr |
| Apr 7, 2:54 AM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 50 hr |
| Apr 7, 2:54 AM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 30 hr |
| Apr 7, 3:48 AM EDT | River Flood Warning | FFC | Wilkes | 8 hr |
| Apr 7, 4:36 AM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 24 min |
| Apr 7, 5:40 AM EDT | River Flood Warning | FFC | Putnam | 13 hr |
| Apr 7, 5:44 AM EDT | River Flood Warning | FFC | Jones | 11 hr |
| Apr 7, 5:54 AM EDT | River Flood Warning | FFC | Dooly | 64 min |
| Apr 7, 6:26 AM EDT | River Flood Warning | FFC | Coweta, Fayette, Spalding | 15 hr |
| Apr 7, 6:32 AM EDT | River Flood Warning | FFC | Carroll | 3 hr |
| Apr 7, 6:41 AM EDT | Special Weather Statement | FFC | Telfair | 34 min |
| Apr 7, 11:25 AM EDT | River Flood Warning | FFC | Fayette, Spalding | 30 hr |
| Apr 7, 12:45 PM EDT | River Flood Warning | FFC | Dooly | 17 hr |
Nearby
River Flood Warnings in Georgia, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.